Skip to main content

Hermite Binomial Trees: A Novel Technique for Derivatives Pricing

Leccadito, Arturo, Toscano, Pietro, Tunaru, Radu (2012) Hermite Binomial Trees: A Novel Technique for Derivatives Pricing. International Journal of Theoretical and Applied Finance, 15 (8). pp. 1-36. ISSN 0219-0249. (doi:10.1142/S0219024912500586) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:33016)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1142/S0219024912500586

Abstract

Edgeworth binomial trees were applied to price contingent claims when the underlying

for a limited set of skewness and kurtosis values. Recently, Johnson binomial trees

numerical convergence issues in some cases. Both techniques may suffer from non-exact

proposed here based on a new technique employing Hermite polynomials to match exactly

the Hermite polynomials technique to price European and American options in the context

asset given by the sum of two lognormally distributed random variables.

Item Type: Article
DOI/Identification number: 10.1142/S0219024912500586
Uncontrolled keywords: Option pricing; binomial trees; Hermite expansion; skewness and kurtosis.
Subjects: H Social Sciences > HG Finance
Divisions: Faculties > Social Sciences > Kent Business School > Accounting and Finance
Depositing User: Cathy Norman
Date Deposited: 18 Jan 2013 10:16 UTC
Last Modified: 29 May 2019 09:57 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/33016 (The current URI for this page, for reference purposes)
  • Depositors only (login required):